# SDR DALA2023062005011

- Difficulty date: June 16, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 86,964 hours, 17,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 OVERHEAD COCKPIT ENTRY LIGHT/EMER LIGHT INOP. CORRECTIVE ACTION: FOUND BATTERIES DEAD. REPLACED BATTERIES. OVERHEAD COCKPIT EMER LIGHT NOW CKS GOOD PER AMM 33-51 (4714397)
